# SDR IPXA2023012690289

- Difficulty date: January 3, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  MAJOR REPAIR,   UPPER CENTER AUX TANK EXISTING REPAIR IS CRACKED LOCATED BETWEEN STA X-17 AND X17 STR 47.REPAIRED CRACKED EXISTING REPAIR STRINGER 47 BETWEEN STA X-17 AND X17  IAW EA 011-5710-01-A9807 REV I/R & EO MD11-5710-85669-A.
